Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 434938, 18 pages
http://dx.doi.org/10.1155/2012/434938
Research Article

Existence of Subharmonic Solutions for a Class of Second-Order 饾憹-Laplacian Systems with Impulsive Effects

1Department of Mathematics and Computation Science, Yulin Normal University, Yulin, Guangxi 537000, China
2College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China
3School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 14 April 2011; Accepted 1 July 2011

Academic Editor: Meng Fan

Copyright 漏 2012 Wen-Zhen Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Chuanjun Dai, Min Zhao, and Lansun Chen, “Dynamic Complexity of an Ivlev-Type Prey-Predator System with Impulsive State Feedback Control,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012. View at PublisherView at Google Scholar
  • Shouwei Zhao, Jitao Sun, and Hai Lin, “Geometric Analysis of Reachability and Observability for Impulsive Systems on Complex Field,” Journal of Applied Mathematics, vol. 2012, pp. 1–12, 2012. View at PublisherView at Google Scholar
  • Ravi P. Agarwal, T. Gnana Bhaskar, and Kanishka Perera, “Some results for impulsive problems via Morse theory,” Journal of Mathematical Analysis and Applications, 2013. View at PublisherView at Google Scholar
  • Li Li, and Kai Chen, “Existence of homoclinic solutions for a class of second order p-Laplacian systems with impulsive effects,” Boundary Value Problems, vol. 2014, no. 1, 2014. View at PublisherView at Google Scholar
  • Qiongfen Zhang, “Existence and Multiplicity of Fast Homoclinic Solutions for a Class of Damped Vibration Problems with Impulsive Effects,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at PublisherView at Google Scholar
  • Qi Wang, and Mei Wang, “Existence of solution for impulsive differential differential equations with indefinite linear part,” Applied Mathematics Letters, 2015. View at PublisherView at Google Scholar